Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Guidetti - B. G├╝neysu - D. Pallara

$L^1$-elliptic regularity and $H=W$ on the whole $L^p$-scale on arbitrary manifolds

created by pallara on 12 May 2014
modified on 16 Aug 2017

[BibTeX]

Published Paper

Inserted: 12 may 2014
Last Updated: 16 aug 2017

Journal: Ann. Acad. Sci. Fenn. Math.
Volume: 42
Pages: 497-521
Year: 2017
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1